# SDR AALA202402124591

- Difficulty date: February 9, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N978UY
- Make and model: Airbus A321-231
- Aircraft serial: 5422
- Aircraft time: 34,583 hours, 14,058 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Transfer Valve
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Lt Wing
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO TUL DUE TO CENTER TANK LEFT TRANSFER FAULT IN FLIGHT. FLIGHT CREW FOLLOWED ECAM PROCEDURES. LEADING TO ENGINE 1 FUEL PUMPS OFF ALLOWING FUEL BURN FROM RIGHT TANK ONLY. THE AIRCRAFT LANDED SAFELY AT TUL. MAINTENANCE ACCOMPLISHED TSM 28-26-00-810-828-A AND FAULT COULD NOT BE DUPLICATED. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 28-26-00-710-001.
